# SDR SWAA2025112034118

- Difficulty date: November 11, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 29,313 hours, 14,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231UF HAS FIBERS MISSING AND PULLING LOOSE IN MULTIPLE AREAS ON UPPER SURFACE.   REPAIRED PASSENGER CABIN FLOOR PANEL 231 UF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
